# SDR DL72W971969

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D2 LETTER CHECK, .5 INCH CRACK RT ELEVATOR LOWER SKIN FWD OF ACCESS PANEL 9414.  REPAIRED PER SRM 55-20-3.
